# SDR A6WA200460057

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bac 146200A
- Aircraft serial: E2087
- Engine: Lyc ALF502R5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(3) BOLT HOLES ARE ELONGATED ON THE BEAM AT FRAME 45 RT MAINTENANCE REQUESTED REPAIR.
